Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 107, NWS Milwaukee, WI

July 11, 20117 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 11, 2011, 7:36 AM CDT for 7 counties in Wisconsin. It was in force for 54 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 7:36 AM CDT (12:36 UTC)
Expired
Jul 11, 2011, 8:30 AM CDT
In force
54 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Dane County, WI, Jefferson County, WI, Kenosha County, WI, Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 33 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:50 AM CDTTSTM WND DMG1 S Fort Atkinson, WI1 FT DIAMETER HEALTHY TREE BRANCH FOUND ON GARAGE ROOF...TIME ESTIMATED FROM RADAR
Jul 11, 7:50 AM CDTTSTM WND DMGSalem, WIABOUT A DOZEN TREES DOWN ACROSS THE WESTERN HALF OF KENOSHA COUNTY.
Jul 11, 7:52 AM CDTTSTM WND GST 47Burlington Airport, WIVOICE DIAL GUST TO 41 KNOTS. KBUU
Jul 11, 8:02 AM CDTTSTM WND DMG1 Sw Palmyra, WI30 FT MAPLE UPROOTED...ABOUT 3 FOOT DIAMETER...TIME ESTIMATED FROM RADAR
Jul 11, 8:02 AM CDTTSTM WND GST 58S Whitewater, WI
Jul 11, 8:07 AM CDTTSTM WND GST 51Kenosha Airport, WIKENW PEAK WIND 44 KNOTS.
Jul 11, 8:12 AM CDTTSTM WND GST 54Nws Sullivan/Milwaukee, WISUSTAINED 42 MPH GUSTING 54 MPH.
Jul 11, 8:12 AM CDTTSTM WND GST 553 Se Eagle, WISMALL BRANCHES DOWN.
Jul 11, 8:12 AM CDTTSTM WND GST 60Kenosha, WI
Jul 11, 8:12 AM CDTTSTM WND GST 61Kenosha, WINUMEROUS SMALL BRANCHES DOWN 2 INCHES OR LESS IN DIAMETER.
Jul 11, 8:14 AM CDTTSTM WND GST 45Racine Batten Airport, WIKRAC PEAK WIND 39 KNOTS.
Jul 11, 8:30 AM CDTTSTM WND DMG1 N Waukesha, WINUMEROUS 12 TO 18 INCH DIAMETER TREES DOWN ACROSS THE NORTHERN HALF OF THE CITY
Jul 11, 8:30 AM CDTNON-TSTM WND DMGPalmyra, WIROOF TORN OFF FROM HANGER AT THE AIRPORT AND MANY LARGE TREE LIMBS DOWN THROUGH OUT THE CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 3:30 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WUUS53 KMKX 111236
SVRMKX
WIC025-055-059-079-101-127-133-111330-
/O.NEW.KMKX.SV.W.0107.110711T1236Z-110711T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 AM CDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 830 AM CDT

* AT 731 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM DEERFIELD TO WHITEWATER TO 6 MILES NORTHWEST OF
  ELKHORN TO WALWORTH...AND MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE GENEVA...LAKE MILLS...JEFFERSON...EAST TROY...TWIN LAKES...
  MUKWONAGO...CAMP LAKE...PADDOCK LAKE...WIND LAKE...UNION GROVE...
  WALES...MUSKEGO...PLEASANT PRAIRIE...STURTEVANT...OKAUCHEE LAKE...
  DELAFIELD...FRANKLIN...DOWNTOWN WAUKESHA...DOWNTOWN KENOSHA AND NEW
  BERLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS SOUTHERN WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 4265 8781 4251 8780 4249 8798 4249 8865
      4271 8870 4278 8878 4284 8878 4284 8886
      4307 8933 4319 8788 4312 8789 4306 8786
      4301 8789 4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 1236Z 263DEG 55KT 4303 8905 4287 8869
          4273 8852 4254 8849
WIND...HAIL 70MPH <.75IN

$$
COLLAR
3 follow-up statements
063 
WWUS53 KMKX 111249
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
749 AM CDT MON JUL 11 2011

WIC025-055-059-079-101-127-133-111330-
/O.CON.KMKX.SV.W.0107.000000T0000Z-110711T1330Z/
MILWAUKEE WI-RACINE WI-DANE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-
KENOSHA WI-
749 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
WALWORTH...WAUKESHA...JEFFERSON...EAST CENTRAL DANE...RACINE AND
MILWAUKEE COUNTIES UNTIL 830 AM CDT...

AT 745 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE MILLS TO PALMYRA TO BURLINGTON AIRPORT TO POWERS
LAKE...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  CAMP LAKE...MUKWONAGO...PADDOCK LAKE...WIND LAKE...UNION GROVE...
  WALES...PLEASANT PRAIRIE...MUSKEGO...STURTEVANT...DELAFIELD...
  OKAUCHEE LAKE...FRANKLIN...DOWNTOWN WAUKESHA...DOWNTOWN KENOSHA...
  NEW BERLIN...HALES CORNERS...DOWNTOWN RACINE...HARTLAND...GREENDALE
  AND OAK CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF 
60 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. 

&&

LAT...LON 4265 8781 4251 8780 4249 8798 4249 8865
      4271 8870 4278 8878 4284 8878 4284 8886
      4307 8933 4319 8788 4312 8789 4306 8786
      4301 8789 4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 1249Z 263DEG 55KT 4306 8886 4287 8846
          4274 8825 4253 8823
WIND...HAIL 70MPH <.75IN

$$

DAVIS
222 
WWUS53 KMKX 111301
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
801 AM CDT MON JUL 11 2011

WIC025-055-059-079-101-127-133-111330-
/O.CON.KMKX.SV.W.0107.000000T0000Z-110711T1330Z/
MILWAUKEE WI-RACINE WI-DANE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-
KENOSHA WI-
801 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
WALWORTH...WAUKESHA...JEFFERSON...EAST CENTRAL DANE...RACINE AND
MILWAUKEE COUNTIES UNTIL 830 AM CDT...

AT 759 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF JOHNSON CREEK TO BIG BEND TO UNION
GROVE TO PADDOCK LAKE...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  PLEASANT PRAIRIE...WALES...MUSKEGO...STURTEVANT...DELAFIELD...
  OKAUCHEE LAKE...FRANKLIN...DOWNTOWN WAUKESHA...DOWNTOWN KENOSHA...
  NEW BERLIN...HALES CORNERS...DOWNTOWN RACINE...HARTLAND...
  GREENDALE...OAK CREEK...GREENFIELD...PEWAUKEE...WEST ALLIS...SOUTH
  MILWAUKEE AND BROOKFIELD.

STRONG WINDS WILL LINGER FOR A TIME IN THE WAKE OF THE MAIN LINE OF 
STORMS...MORE THAN IS TYPICAL IN THESE SITUATIONS. MANY COUNTIES ARE 
REPORTING WIDESPREAD TREE AND POWERLINE DAMAGE WITH THESE STORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF 
70 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS. 

&&

LAT...LON 4265 8781 4251 8780 4249 8798 4249 8865
      4271 8870 4278 8878 4284 8878 4284 8886
      4307 8933 4319 8788 4312 8789 4306 8786
      4301 8789 4296 8784 4286 8783 4278 8774
TIME...MOT...LOC 1300Z 263DEG 55KT 4308 8863 4289 8823
          4275 8802 4254 8800
WIND...HAIL 70MPH <.75IN

$$

DAVIS
439 
WWUS53 KMKX 111316
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 AM CDT MON JUL 11 2011

WIC025-111325-
/O.CAN.KMKX.SV.W.0107.000000T0000Z-110711T1330Z/
DANE WI-
816 AM CDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DANE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.

LAT...LON 4265 8781 4251 8780 4250 8793 4250 8809
      4266 8818 4285 8878 4307 8901 4319 8788
      4312 8789 4306 8786 4301 8789 4296 8784
      4286 8783 4278 8774
TIME...MOT...LOC 1315Z 263DEG 55KT 4301 8840 4291 8795
          4276 8778 4257 8777

$$

WIC055-059-079-101-127-133-111330-
/O.CON.KMKX.SV.W.0107.000000T0000Z-110711T1330Z/
MILWAUKEE WI-RACINE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-
KENOSHA WI-
816 AM CDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...
NORTHERN WALWORTH...WAUKESHA...SOUTHERN JEFFERSON...RACINE AND
MILWAUKEE COUNTIES UNTIL 830 AM CDT...

AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOUSMAN TO FRANKLIN TO RACINE BATTEN AIRPORT TO
DOWNTOWN KENOSHA...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  GREENDALE...HARTLAND...NEW BERLIN...SOUTH MILWAUKEE...DOWNTOWN
  WAUKESHA...GREENFIELD...PEWAUKEE...CUDAHY...SUSSEX...ST. FRANCIS...
  WEST ALLIS...BROOKFIELD...MENOMONEE FALLS...ELM GROVE...WEST
  MILWAUKEE...DOWNTOWN MILWAUKEE...WAUWATOSA...WHITEFISH BAY...
  GLENDALE AND FOX POINT.

STRONG DAMAGING WINDS ARE PERSISTING FOR A LONGER PERIOD IN THE WAKE 
OF THE MAIN LINE OF STORMS.  DON/T LET YOUR GUARD DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF 
70 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME 
OR BUSINESS.  

&&

LAT...LON 4265 8781 4251 8780 4250 8793 4250 8809
      4266 8818 4285 8878 4307 8901 4319 8788
      4312 8789 4306 8786 4301 8789 4296 8784
      4286 8783 4278 8774
TIME...MOT...LOC 1315Z 263DEG 55KT 4301 8840 4291 8795
          4276 8778 4257 8777
WIND...HAIL 70MPH <.75IN

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jul 11, 4:06 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CDT MON JUL 11 2011

UPDATED TO ADD TODAY/TONIGHT AND AVIATION SECTIONS

.TODAY...FORECAST CONFIDENCE...HIGH

ONGOING COUPLE OF MESOSCALE CONVECTIVE SYSTEMS EARLY THIS MORNING
SHOULD RUN THEIR COURSE BY MID MORNING BEFORE PUSHING TO THE EAST.
FIRST SQUALL LINE THAT STARTED IN THE DAKOTAS HAD SHOWN A WEAKENING
TREND IN BOTH WARMING IR TOPS AND REFLECTIVITIES BUT HAS PERKED UP
AGAIN MOVING ACROSS THE WISCONSIN RIVER VALLEY.

OF MORE INTEREST IS FAST MOVING TRAILING MCS WITH A COUPLE OF
EMBEDDED BOW ECHOES THAT SHOULD MOVE ALONG THE WI/IL BORDER AREA
EARLY THIS MORNING.  SEVERAL MEASURED WIND GUSTS AROUND 50 KNOTS
INCLUDING THE OMA AND DSM AREAS AS IT HAS MOVED ALONG.

WILL GRADUALLY DECREASE THE POPS THIS AFTERNOON THOUGH GUT FEELING
IS THAT MOST OF THE ACTION IS OVER BY LATE MORNING AND DRYING WILL
COMMENCE WITH CONFLUENCE SHIFTING TO THE SOUTH OF WISCONSIN AND FLOW
BECOMING MORE NORTHWEST AT 850 MB.

.TONIGHT...FORECAST CONFIDENCE...HIGH

HIGH PRESSURE BUILDS IN TO THE NORTH WITH DRIER AIR AND CLEAR TO
PARTLY CLOUDY SKIES.

.TUESDAY...FORECAST CONFIDENCE...MEDIUM

A WEAK MID/UPPER LEVEL WAVE STILL EXPECTED TO DROP THROUGH THE AREA
TUE AND TUE NIGHT. KEPT CHANCE POPS GOING FOR AREAS MAINLY SOUTH OF
FOND DU LAC AND SHEBOYGAN...WITH THE HIGHEST POPS IN THE SW TOWARD
THE BEST MOISTURE AND LIFT. CHANCE FOR SHOWERS/STORMS WILL PUSH
SOUTH TUE NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH
PRECIP EXPECTED TO BE SOUTH OF THE WI/IL BORDER BY WED MORNING.

.WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

HIGH PRESSURE WILL SIT OVER THE GREAT LAKES WED AND WED
NIGHT...BRINGING QUIET CONDITIONS TO THE FORECAST AREA. SHOULD BE A
VERY PLEASANT DAY...WITH THE HIGH BRINGING A DECENT AMOUNT OF SUN
ALONG WITH A COOLER AND DRIER AIRMASS.

.THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

UPPER RIDGING WILL BUILD INTO THE AREA FROM THE SOUTHWEST THURSDAY
AND FRIDAY...REMAINING IN PLACE AND STRENGTHENING THROUGH SUNDAY. IF
THIS PATTERN HOLDS...THE ONE THING THAT SEEMS CERTAIN IS THAT IT
WILL HEAT UP. BOTH THE ECMWF AND GFS SUGGESTING 90S AWAY FROM THE
LAKE BY SUNDAY...WITH THE ECMWF SUGGESTING AROUND 100 IN THE WESTERN
FORECAST AREA. THE STRENGTH/PLACEMENT OF THE RIDGE AND IMPACT OF
POSSIBLE CLOUDS/CONVECTION WILL ULTIMATELY DETERMINE HOW HOT IT
GETS...BUT THE OVERALL PICTURE IS GETTING WARMER THROUGH THIS PERIOD.

PRECIP CHANCES REMAIN A BIT OF A PUZZLE LATE IN THE WEEK AND THROUGH
THE WEEKEND. SEEMS LIKE A BETTER CHANCE FOR SHOWERS/STORMS ALONG THE
EDGE OF THE RIDGE AS IT BUILDS IN THU AND FRIDAY THAN OVER THE
WEEKEND. THE UPPER HIGH BECOMES CENTERED OVER IA/MO BY
SUNDAY...WHICH MAY CLOSE THE DOOR ON PRECIP FOR THE TIME. NOT A LOT
OF CONFIDENCE IN PRECIP FORECAST...SO JUST KEPT LOW POPS GOING
THROUGH THIS PERIOD.

&&

.AVIATION...

THUNDERSTORMS WILL BE MOVING ACROSS THIS MORNING.  FIRST BATCH OF
STORMS WILL STAY JUST NORTH OF THE TAF SITES THROUGH 11Z THOUGH
COULD CLIP KMSN SHORTLY.

NEXT BATCH ON TAP FOR ROUGHLY 1230Z AT MSN AND ABOUT 14 TO 15Z AT
KMKE.  THIS LINE HAS PRODUCED WIND GUSTS APPROACHING 50 KNOTS AT
BOTH OMA AND DSM OVERNIGHT SO POTENTIAL FOR 35+ KNOT GUSTS AS IT
MOVES THROUGH THIS MORNING.

BRIEFLY MVFR TO IFR IN THUNDERSTORMS THIS MORNING THEN VFR
CONDITIONS RETURN FOR THE AFTERNOON THROUGH TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TUESDAY THROUGH SUNDAY...DDV/07
TODAY/TONIGHT AND AVIATION...CRAVEN/02
Hazardous weather outlook, Jul 11, 6:07 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 AM CDT MON JUL 11 2011

WIZ046-047-051-052-056>060-062>072-121115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
607 AM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR THUNDERSTORMS ACROSS SOUTHERN WISCONSIN
TODAY...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH
MID MORNING. THE PRIMARY THREAT IS DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT
LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM
THURSDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST THIS MORNING.

LMZ643>646-121115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
607 AM CDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING...SOME OF WHICH MAY BE
SEVERE WITH DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT
LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM
THURSDAY THROUGH THE WEEKEND.

DDV

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 11, 4:53 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
453 AM CDT MON JUL 11 2011

WIZ051-052-058>060-111100-
DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON-
453 AM CDT MON JUL 11 2011

...STRONG THUNDERSTORM MOVING INTO EAST CENTRAL WISCONSIN...

AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
PLYMOUTH TO 7 MILES WEST OF KEWASKUM TO 19 MILES WEST OF HARTFORD...
MOVING EAST AT 65 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  PLYMOUTH AND SHEBOYGAN AIRPORT BY 500 AM CDT...
  WEST BEND AND SLINGER BY 505 AM CDT...
  WEST BEND AIRPORT AND SHEBOYGAN BY 510 AM CDT...
  KOHLER ANDRAE STATE PARK AND OOSTBURG BY 515 AM CDT...
  HARRINGTON BEACH STATE PARK AND SAUKVILLE BY 520 AM CDT...
  MEQUON AND PORT WASHINGTON BY 525 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

COLLAR
Local storm report, Jul 11, 6:28 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
628 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     MARINE TSTM WIND 17 E PORT WASHINGTON    43.38N 87.53W
07/11/2011  U60 MPH          LMZ669             WI   SHIP

&&

DDV
Local storm report, Jul 11, 7:06 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
706 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     TSTM WND GST     MONROE AIRPORT          42.62N 89.59W
07/11/2011  M62 MPH          GREEN              WI   AWOS

            DIALED VOICE. SUSTAINED 40 KNOTS GUST TO 54 KNOTS. STILL
            38 KNOTS GUSTING TO 51 KNOTS AT 706 AM.

&&

CRAVEN
Local storm report, Jul 11, 7:10 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND GST     DARLINGTON              42.68N 90.12W
07/11/2011  M54 MPH          LAFAYETTE          WI   MESONET

            DRLNG

&&

CRAVEN
Local storm report, Jul 11, 7:15 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     DARLINGTON              42.68N 90.12W
07/11/2011                   LAFAYETTE          WI   LAW ENFORCEMENT

            REPORTS OF TREES AND POWERLINES DOWN IN VARIOUS LOCATIONS
            IN LAFAYETTE COUNTY.

&&

DDV
Local storm report, Jul 11, 7:29 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 AM CDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     TSTM WND GST     JANESVILLE AIRPORT      42.62N 89.04W
07/11/2011  M56 MPH          ROCK               WI   AWOS

            AT 1210Z 38G45 KNOTS VIA METAR. HOWEVER...DIALED INTO
            VOICE AT 1219Z AND WAS GUSTING TO 49 KNOTS.

&&

CRAVEN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:10 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Washington50 min
Jul 11, 4:20 AM CDTSpecial Marine WarningMKX115 min
Jul 11, 5:13 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Sheboygan, Washington, Waukesha24 min
Jul 11, 5:39 AM CDTSevere Thunderstorm WarningMKXLafayette51 min
Jul 11, 5:59 AM CDTSevere Thunderstorm WarningMKXIowa46 min
Jul 11, 6:22 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette53 min
Jul 11, 6:42 AM CDTSevere Thunderstorm WarningMKXDane63 min
Jul 11, 6:49 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Rock, Walworth56 min
Jul 11, 7:21 AM CDTSpecial Marine WarningMKX114 min
Jul 11, 8:25 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.